Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920354
Prokhorov, Y.V., Götze, F., Ulyanov, V.V.: ON BOUNDS FOR CHARACTERISTIC FUNCTIONS OF POWERS OF ASYMPTOTICALLY NORMAL VARIABLES. THEORY OF PROBABILITY AND ITS APPLICATIONS. 62, 98-116 (2018).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916434
Götze, F., Naumov, A., Tikhomirov, A.: Distribution of linear statistics of singular values of the product of random matrices. Bernoulli. 23, 3067-3113 (2017).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2509956
Bobkov, S.G., Chistyakov, G., Götze, F.: Bounds for characteristic functions in terms of quantiles and entropy. ELECTRONIC COMMUNICATIONS IN PROBABILITY. 17, 1-9 (2012).
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596316
Chistyakov, G., Götze, F.: Independence of linear forms with random coefficients. PROBABILITY THEORY AND RELATED FIELDS. 137, 1-24 (2007).
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625472
Götze, F., Prokhorov, Y.V., Ulyanov, V.V.: On smooth behavior of probability distributions under polynomial mappings. THEORY OF PROBABILITY AND ITS APPLICATIONS. 42, 28-38 (1998).
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="characteristic functions"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung